It is normal to have your period for eight days but only if it is normal - spotting.
it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one
Yes it is normal, some girls just get theirs, and some don't get theirs. It just depends on your body. You period might slow down and eventually stop all together on this shot. Once you stop getting the shot, your period should return back to normal, depending again on your body.
yes it is. I've been on it for 2 months now and my period is basically like 3 days
Hi. Yes it is possible. Have been on depo twice and both times no period - going on six years this round.
Can a woman get her firs depo shot 6 days after her period?
it doesnt matter what time of the month you get it it will still be effective within seven days of injection
Yes it happens to me ever shot round
No its not possible only if you were pregnant before you took the shot. some wome who take the shot don't get a period at all after the shot because of the hormones. It takes you 6-12 months to get a period again after you took the first shop and even longer if you are try to conceive after the shot because even if your 3 monts is up the homone is still in your system.
Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.
Should be normal for you. Mine was normal, it took a while for it to return though, and even longer for me to start ovulating again.
For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time